# SDR DALA1121300993

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 51,552 hours, 37,817 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Leaking
- Location: Aft Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, P
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ATL DUE TO CREW REPORT OF BURNING RUBBER/ELECTRICAL SMELL IN THE CABIN AFT OF ROW 16.  LAVATORY SMOKE DETECTORS DID NOT SOUND.  MAINTENANCE FOUND VENTRAL AIRSTAIR ACTUATOR LEAKING AND APU INLET CONTAMINATED.  PERFORMED OPERATION 5090 AND 5089 ALTERNATE AND FULL DUCT BURNOUT.
